# SDR SWAA2016051051675

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 36,452 hours, 21,422 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Part number: 10621872
- Part serial: 1831
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION RT WING BODY OVERHEAT ILLUMINATED IN FLIGHT AFTER ABOUT 30 MINUTES FROM TAKEOFF.  R & R M237 WING BODY O/H UNIT IAW MM.
